CSpace
广义非线性互补问题的投影收缩法
孙德锋
1994
Source Publication计算数学
ISSN0254-7791
Volume016Issue:002Pages:183
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38496
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
孙德锋. 广义非线性互补问题的投影收缩法[J]. 计算数学,1994,016(002):183.
APA 孙德锋.(1994).广义非线性互补问题的投影收缩法.计算数学,016(002),183.
MLA 孙德锋."广义非线性互补问题的投影收缩法".计算数学 016.002(1994):183.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙德锋]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙德锋]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙德锋]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.